CONNECTIONS BETWEEN REALCOMPACTIFICATIONS IN VARIOUS CATEGORIES


Yildiz F.

QUAESTIONES MATHEMATICAE, vol.38, no.3, pp.431-455, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.2989/16073606.2014.981726
  • Journal Name: QUAESTIONES MATHEMATICAE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.431-455
  • Hacettepe University Affiliated: Yes

Abstract

The author gives a detailed analysis of the relation between the theories of realcompactifications and compactifications in the category of ditopological texture spaces and in the categories of bitopological spaces and topological spaces.